# SDR HALA0700025

- Difficulty date: January 13, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 78,791 hours, 15,006 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Control Valve
- Part number: 7755383
- Part serial: 850719
- Condition: Stuck
- Location: Rt Engine
- Part time: 15,630 hours, 3,089 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - RT ENG STAT VALVE WILL NOT OPEN.  REPLACED NR 2 START CONTROL VALVE PER AMM 80-11-02.  LEAK CHECK GOOD START TEST GOOD.
